Taisho Pharmaceutical Neoday 6 tablets
Ingredients / quantity / usage Ingredients / dose Diphenhydramine hydrochloride in 2 tablets ・ ・ ・ 50mg (suppresses the action of histamine in the brain and also improves drowsiness.) Additives: lactose, hydroxypropyl Cellulose, silicic anhydride, croscarmellose Na, Mg stearate, hypromellose, sucrose, titanium oxide, carnauba wax Dosage and administration Take with water or lukewarm water once a day before going to bed. Adults (15 years old and over): 2 tablets per dose, once daily under 15 years old: Do not take [Notes on dosage and administration] (1) Strictly adhere to the prescribed dosage and administration Please give me. (2) Do not take except before going to bed. (3) How to take out the tablet As shown in the figure, press the convex part of the PTP sheet containing the tablet strongly with your fingertip to break the aluminum foil on the back side, take it out and take it. (If swallowed as it is by mistake, it may lead to unexpected accidents such as sticking to the esophageal mucosa.) Dosage form / shape Film-coated tablets
| Precautions for use Precautions for use 1. Do not take the following people (1) Pregnant women or those who are thought to be pregnant. (2) Children under 15 years old. (3) People who are insomniac on a daily basis. (4) Persons who have been diagnosed with insomnia. 2. Do not use any of the following medicines while taking this drug: Other hypnotic sedatives, cold remedies, antipyretic analgesics, antitussive expectorants, oral medications containing antihistamines, etc. (oral medications for rhinitis, vehicle sickness) Medicines, medicines for allergies, etc.) 3. Do not operate vehicles or machinery after taking this medicine (it may cause drowsiness and cause an accident. If you feel drowsiness or drowsiness until the next day after taking this drug, these symptoms Do not operate the vehicle or machinery until the disappears.) 4. If you are breastfeeding, do not take this drug, or avoid breastfeeding if you take this drug. Do not drink alcohol before or after taking this medicine. Take this medicine only when you have trouble falling asleep or when you have a light sleep, and do not use it continuously. The following people, please consult your doctor, pharmacist or registered distributor before taking (1) People who are treated by a doctor. (2) Elderly people. (3) People who have had allergic symptoms due to drugs. (4) People with the following symptoms. Dysuria (5) Person who received the following diagnosis. Glaucoma, benign prostatic hyperplasia 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult a doctor, pharmacist or registered distributor with this manual. Related parts… Symptoms Skin… Nausea・ Redness, itching Digestive system… Stomach pain, nausea / vomiting, loss of appetite Psychoneurological system… Dizziness, headache, headache when waking up, daytime drowsiness, mood discomfort, nervousness, temporary consciousness disorder (decreased attention, loss of attention, Nausea-like symptoms, poor judgment, abnormal behavior, etc.) Others ... Nausea, malaise, difficulty urinating 3. After taking this medicine, the following symptoms may appear. If such symptoms persist or increase, stop taking this medicine and consult your doctor, pharmacist or registered distributor with this manual. Dry mouth, diarrhea 4. If symptoms do not improve after taking 2-3 times, stop taking and consult your doctor, pharmacist or registered distributor with this manual. [Others] Next day You may feel drowsy or drowsy. Precautions for storage and handling (1) Store in a cool, dry place out of direct sunlight.
We Also Recommend
Air Doctor space disinfectant virus guard
Made in Japan 4w1h Hot Sand Solo Tsubamesanjo Kitchen Research Institute Direct Fire Hot Sand Maker
Stable Hydroquinone 10% Formulated Hydroquinone Cream (0.3 oz (8 g) Made in Japan